# SDR HALA2017042800108

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 13,964 hours, 2,164 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 FIRE LOOP B FAULT. T/S PER WDM26-12-04 AND 71-51-05 AS WELL AS ASM 26-12-01. UNABLE TO DUPLICATE FAULT. AS PRECAUTIONARY, REPLACED PYLON LOOP PER AMM 26-12-16.  REPLACED FDU 1 IAW AMM 26-12. REPLACED CORE LOOP IAW AMM 26-12. PERFORMED FDU 1 & FDU 2 BITE TEST - ALL OK  REPLACED FAN (ZONE 2) LOOP IAW AMM 26-12. GROUND TEST GOOD. A/C GOOD FOR SVC; UNIT, FIRE DETE OFF 33-2612-9-0001 02067 ON 33-2612-9-0001 01914; SENSOR, ASSY FI OFF 43-2612-9-0002 01647 ON 43-2612-9-0002 02145.
